# SDR CALA9600658

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1352.46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WORN AREAS IN FRAME OUTER CHORD ON RT SIDE OF B.S. 1352.46.  THE FRAME CHORD WAS REPAIRED IAW ECRA 5310-03270 AND SRM 51-10-2.
